# SDR 2005FA0000106

- Difficulty date: September 24, 2004
- Submitted: February 15, 2005
- Operation: General aviation
- Aircraft: N901P
- Make and model: Lear 31A
- Aircraft serial: 199
- Engine: Garrtt TFE73123B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080023
- Part serial: Y10287
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED VIBRATION, FOLLOWED BY RT GENERATOR INOPERATIVE LIGHT.  PRECAUTIONARY ENGINE SHUTDOWN WAS DONE.  REPLACED STARTER GEN, OPS NORMAL.  A TEARDOWN REPORT WILL BE REQUESTED FROM VENDOR. (K)
